Abilify is a great drug. I never had any problems on it for 5 years. I used it as a buffer to raise the effects of my anti-depressant. At one point I was on 10mg. But then it was easy to stabilize and work my way down to the lowest dose of 2mg, which I've been on for a long time now. The with draw is not too bad. I'd say 4 days of depression and lethargy. I'm just stopping it again. Best Wishes!
Hi garrettm11, I have bipolar with mixed episodes which is extremely difficult to treat. I tried several combination of meds and always felt a little lifted but still
hanging in limbo. When my pdoc added Abilify to the mix, the sun came up, but
so did my weight. Recently, I posted my first and only question so far about
weaning off the meds to replace them with supplements which help with weight loss. I took only 1mg instead of my usual 2 mg to see if this would help with my weight loss. In 5 days the sun began to go down again. Attitude and mind set are the number one things to motivate a person to eat right and exercise so I increased my dose back to 2mg and the sun is shining once again. I just had to prove it to myself and I did. I'm balanced again and it feels great. I've been taking Abilify for 3 years. That's when my life changed. Hope this gives you hope.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 2 answers
Posted 10 Mar 2014 • 1 answer
I have tardive dyskinesia, probably from taking 30 mgs of Abilify for many years. It started when I?
Posted 7 Apr 2015 • 4 answers
Been on abilify 3 over 8 years first 2 at 20 mg rest at 30 mg age 57 new Dr. insists that can not be
Posted 12 Jun 2015 • 1 answer
Posted 6 Feb 2016 • 3 answers